# SDR F3LA200200081

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 28,949 hours, 15,123 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED RT FLOOR TO SIDEWALL TRANSITION PANEL IN AFT CARGO COMPARTMENT CORRODED, STA 727 TO STA 767, STR 26R.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION ANGLE PER SRM 51-40-5 AND 51-30-2.
